Abstract and Applied Analysis

Approximation of Durrmeyer Type Operators Depending on Certain Parameters

Neha Malik, Serkan Araci, and Man Singh Beniwal

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Motivated by a number of recent investigations, we consider a new analogue of Bernstein-Durrmeyer operators based on certain variants. We derive some approximation properties of these operators. We also compute local approximation and Voronovskaja type asymptotic formula. We illustrate the convergence of aforementioned operators by making use of the software MATLAB which we stated in the paper.

Article information

Source
Abstr. Appl. Anal. Volume 2017 (2017), Article ID 5316150, 9 pages.

Dates
Received: 29 January 2017
Revised: 30 March 2017
Accepted: 30 April 2017
First available in Project Euclid: 16 June 2017

Permanent link to this document
http://projecteuclid.org/euclid.aaa/1497578544

Digital Object Identifier
doi:10.1155/2017/5316150

Citation

Malik, Neha; Araci, Serkan; Beniwal, Man Singh. Approximation of Durrmeyer Type Operators Depending on Certain Parameters. Abstr. Appl. Anal. 2017 (2017), Article ID 5316150, 9 pages. doi:10.1155/2017/5316150. http://projecteuclid.org/euclid.aaa/1497578544.


Export citation